You need a strong anti-androgen topical that will stop hormones attacking your hair follicles. I say topical to avoid any nasty side affects.
The strong topical anti-androgen on the market is Androvex. It'll give you regrowth and no side affects.
Normal daily hair loss is the natural result of the three phases of the hair growth cycle.
yes it considers as normal hair loss,but also check the hair loss causes if you feels that your hairs loss is increases from this limit.
you have to meet your family physicion .he will help you to control hair loss
You can make sure you wrap you hair up at night
Hair loss can often be controlled with regular use of Rogaine. There is absolutely nothing you can do with your behavior or your diet that will have the slightest effect.
Rapid hair loss is not normal. It usually indicates a disease or enlistment in the armed forces.
50-100 hairs in a shower is normal;if you are losing extra then you have to consult with your dermatologist.Supplements, medications, anti-acne products, hair oil, birth control pills, pollution in the water, to name just a few . . . ALL HAVE SIDE EFFECTS.
yes it is. the problem is if your hair is thinning. that can be brought by stress or the shampoos that you use. stress is the major reason fo hair loss,but you can get your hairs back,consult with hair expert surgeon.
100 or less.
Myra E? I used only Reloxe from reloxe.com to treat my hair loss after i used it i really got a good results my hair now is getting back to normal.
That's not a typical side effect. Women with polycystic ovarian syndrome will typically see less hair loss after being on the birth control pill for a few months.
Some ways you can prevent hair loss is to take care of your hair, wash your hair regularly with a mild shampoo and control your stress. Also, eat nutritionally and consider taking supplements.
yes it is perfectly normal to have hair loss during pregnany and even after.it is because you hormones get all muddled up and because of stress too.it also happens when you begin menopause.trust me im a hair dresser and we have covered this is the science lessons we had when i was training.
yes this is normal. humans shed hair and so do dogsrefer to this website for more information.http://www.howtodothings.com/pets-and-animals/a4232-how-to-treat-canine-hair-loss.html
Hair loss is normal to an extent but substance addiction can boost the amount of hair you are loosing everyday. Substance addiction can cause telogen effluvium which is a hair loss related disease. Hair loss can be due to any trauma, mental health disorders, physical health issues, improper diet and when it comes to drugs, hair loss can be related to it.
The majority of the dog's calcium resources, vitamins and energy go directly to the maintenance of the pregnancy, causing hair loss.
as per my trichologist dr rekha yadav loss of 100 hair per day is normal only when you are able to regrow that much but if scalp starts showing gradually and you are not regrowing equal amounts it is abnormal to lose even 30. you can have a daily hair loss of less than 50 hair but if it is there with loss of volume........it is not normal. I was losing only 30-40 hair per day but my scalp gradually looked very scanty as per my trichologists advice i started with saw palmetto and now my hair is strong enough to not complain about. you can try saw palmetto supplements to treat hair loss available with revital trichology in bandra, Mumbai if you are in India . i have contolled my hair loss with that. here is a link to their website http://revitaltrichology.com http://indiahairloss.com or call 022-26419022/09322681717
It is normal for hair to fall out after having a baby. After approximately a year your hair should be back to normal. To help in the process, complex B vitamins, vitamin c, zinc and vitamin E may help with the hair loss.
No, it's just shedding, which is normal for most dogs.
If normal things are not helping, I think your problem is chronic and you need a proper hair loss treatment. I suggest you go to a skin clinic and seek help from a professional dermatologist on this.
Not ordinarily. One possible reason would be an allergy to the shampoo ingredients. Change to baby shampoo and see if the condition stops. Be aware that you do shed hair more in the spring and fall. This is perfectly normal. However, if you experience more than normal hair loss, see your doctor.
Can dilantin or its generic phenytoin cause hair loss. I know that Dilantin can cause excessive hair growth in women but what about hair loss. Also can statin drugs cause hair loss.
You can just talk to your normal doctor. Hair loss means a lot of things. It can mean that you are stressed, its might be old age, and if you sometimes can't sleep. Those are the main reasons.
Velcade can cause hair loss, since it is a cancer drug, it may lead to hair loss.
I had it last year, after 1-2 months I loss so many hair and it freaked me out. I changed my shampoo to shampoo for damaged hair and add hair toner. My hair is back to normal after 2 weeks and started to grow back again.